# SDR SWAA2013030613385

- Difficulty date: February 19, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 35,543 hours, 24,069 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nut Plate
- Part number: BACN11P3B10C
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING - HAS NUMEROUS CORRODED NUT PLATES BETWEEN STA 588-674, BETWEEN LONG 20L - 2R.  REMOVED & REPLACED NUT PLATE IAW SRM.
